Economics at your fingertips  

Markovian structure of the Volterra Heston model

Eduardo Abi jaber () and Omar El Euch ()
Additional contact information
Eduardo Abi jaber: CEREMADE - CEntre de REcherches en MAthématiques de la DEcision - Université Paris-Dauphine - CNRS - Centre National de la Recherche Scientifique
Omar El Euch: X - École polytechnique

Working Papers from HAL

Abstract: We characterize the Markovian and affine structure of the Volterra Heston model in terms of an infinite-dimensional adjusted forward process and specify its state space. More precisely, we show that it satisfies a stochastic partial differential equation and displays an exponentially-affine characteristic functional. As an application, we deduce an existence and uniqueness result for a Banach-space valued square-root process and provide its state space. This leads to another representation of the Volterra Heston model together with its Fourier-Laplace transform in terms of this possibly infinite system of affine diffusions.

Keywords: Markovian representation; stochastic Volterra equations; Affine Volterra processes; stochastic invariance; Riccati-Volterra equations; rough volatility (search for similar items in EconPapers)
Date: 2018-02-28
Note: View the original document on HAL open archive server:
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

Page updated 2018-04-17
Handle: RePEc:hal:wpaper:hal-01716696